MathSciNet Relay Station
MathSciNet bibliographic data
MR2104628 (2005f:81051) 81Q05
Hall, Richard L.; Katatbeh, Qutaibeh D.; Saad, Nasser A basis for variational calculations in $d$ dimensions. J. Phys. A 37 (2004), no. 48, 11629–11644.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement